# SDR AALA2009060300004

- Difficulty date: June 3, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 60,444 hours, 31,511 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - AIRCRAFT EXPERIENCED LOSS OF LEFT HYDRAULIC SYSTEM.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOOSE LINE ON THRUST REVERSER LEFT CONTROL VALVE.  TIGHTENED LEFT CONTROL VALVE LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
